i just finished a series of antibotics for a tooth infection,?

just a few days before my last dose's , upon urinating and wipeing, there is blood on the tissue paper, now when i pee, the last moments theres a pulling feeling and a lot of pain, and more blood, so how can this be a bacterial infection if i was on antibiotics, Amoxicillin, 500mg 1 every 8 hours?

6 Answers

Relevance
  • Anonymous
    9 years ago
    Favorite Answer

    Since medications (including antibiotics) takes away nutrition and probiotics, your symptoms might be signs of nutritional deficiencies. If you don't have enough magnesium, you can get pain. If you don't have enough iron, vitamin K, and vitamin B12, you can get blood in your pee. If I were you, I'd take a multivitamin and probiotic supplement daily (at least for a while or until symptoms improve). probiotics are the good bacteria found in your colon/intestines (found in most yogurts). If you want, you can always get your nutrient levels checked out by the doctor/nurse. they will take a blood test to determine if you lack any (you might want to ask them to check your iron, vitamin K, vitamin B12, and magnesium)...... But if you think it could be something else and much more serious, then go get it checked up! (however, nutritional deficiencies should never be prolonged! very important that your body gets its nutrients that it needs, so that it can function properly and keep going - it's what your body lives off of).

    Source(s): personal experience (and a friend's a nutritionist)
    • Login to reply the answers
  • Erica
    Lv 4
    4 years ago

    If you have a tooth infection try some strong ibo brufon and pain killers to help with pain.Allso you said those antibiotice where sitting at home if they were not prescibed fot your tooth they will most likely not help and the fact you have an infection in youre tooth means that its only going to get worst.Try sum of that numbning cream they have for babys beleive it or not it helps lull the pain hope i helped

    • Login to reply the answers
  • Anonymous
    9 years ago

    If it is bacteria causing the second infection, then it is likely to be resistant to amoxicillin. Taking amoxicillin will make you more susceptible to infections from bacteria that are penicillin-resistant. But this is not a diagnosis, there are many other things to consider. It's important that you see your doctor.

    • Login to reply the answers
  • Anonymous
    9 years ago

    Before going to doctor, try to drink plenty of blueberry tea...it will help to clean urinary canals...drink 3-4 litres per day and you'll se the difference for 2 days.

    it worked for me

    Source(s): experience
    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • lolit
    Lv 7
    9 years ago

    check your antibitics , it may indicate drug resistance , go back to your doctor for a possible urine culture and sensitivity , for a specific antibiotic according to the result .

    • Login to reply the answers
  • 9 years ago

    damn girl i got no answer butta shout out to ya hoping ya get better..xxoo

    • Login to reply the answers
Still have questions? Get your answers by asking now.